Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2013, Article ID 875857, 4 pages
http://dx.doi.org/10.1155/2013/875857
Case Report

Ibuprofen-Induced Hypokalemia and Distal Renal Tubular Acidosis: A Patient’s Perceptions of Over-the-Counter Medications and Their Adverse Effects

1The University of Sydney, NSW 2006, Australia
2Emergency Medicine Department, Nepean Hospital, P.O. Box 63, Penrith, NSW 2751, Australia

Received 12 June 2013; Accepted 12 July 2013

Academic Editors: G. Klinger, C. Lazzeri, and G. Pichler

Copyright © 2013 Mark D. Salter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark D. Salter, “Ibuprofen-Induced Hypokalemia and Distal Renal Tubular Acidosis: A Patient’s Perceptions of Over-the-Counter Medications and Their Adverse Effects,” Case Reports in Critical Care, vol. 2013, Article ID 875857, 4 pages, 2013. https://doi.org/10.1155/2013/875857.